Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Asymptotic Efficiency of a Sequential Procedure for Estimating the Mean

Norman Starr
The Annals of Mathematical Statistics
Vol. 37, No. 5 (Oct., 1966), pp. 1173-1185
Stable URL: http://www.jstor.org/stable/2239073
Page Count: 13
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Asymptotic Efficiency of a Sequential Procedure for Estimating the Mean
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1173
    1173
  • Thumbnail: Page 
1174
    1174
  • Thumbnail: Page 
1175
    1175
  • Thumbnail: Page 
1176
    1176
  • Thumbnail: Page 
1177
    1177
  • Thumbnail: Page 
1178
    1178
  • Thumbnail: Page 
1179
    1179
  • Thumbnail: Page 
1180
    1180
  • Thumbnail: Page 
1181
    1181
  • Thumbnail: Page 
1182
    1182
  • Thumbnail: Page 
1183
    1183
  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185